# SDR CALA2018032000949

- Difficulty date: March 20, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N1084U6
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME BS 1400 SHEAR TIE BETWEEN STRINGERS 27L AND 28L HAS CORROSION.  FOUND SHEAR TIE TO BE OUT OF LIMITS IAW SRM 53-00-07, AD 1, DETAIL II.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02 AND DRAWING 146N1008.
